MathSciNet Relay Station
MathSciNet bibliographic data
MR2983311 93B12 (93B07 93B36)
Hu, Jun; Wang, Zidong; Niu, Yugang; Stergioulas, Lampros K. $H_\infty$ sliding mode observer design for a class of nonlinear discrete time-delay systems: a delay-fractioning approach. Internat. J. Robust Nonlinear Control 22 (2012), no. 16, 1806–1826.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement